Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dancingreddog

Warning about Accutane Effect on Eyes

Recommended Posts

Hello acne.org users! I was a fifteen year old girl when I went on accutane, and I thought I would just let people know the terrible effects accutane had on my eyes.

I had had severe acne, and went on accutane after trying several topicals and anti biotics. Accutane worked wonders on my skin. I had a five month course and it totally cleared my skin. I've been off accutane for ten months and my skin is still mostly clear.

Anyways, My eyes were so insanely dry while I was on accutane. They were bright red and painful for most of my course. After my course I thought they would go back to normal. They didn't. After months of dryness and discomfort I went to the eye doctor. She said my eyes were not producing the oil that covers the top layer of tears, therefore my tears were evaporating too quickly. I have been seeing my doctor about every 3 weeks since July. I have gone on multiple prescription drops, including steroids. Last week I resorted to getting punctal plugs inserted in my eyes to keep tears on my eyes.

Well, what I'm saying, is just be wary of accutane if you already have dry eyes or eye issues. thanks for listening and I wish anyone reading this luck with their acne struggles!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×